# SDR 2003UALA00244

- Difficulty date: February 27, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 30,143 hours, 10,924 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746019800000Z
- Part serial: SA1464
- Condition: Dented
- Location: Nr 1 Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON NR 1 LT SLAT LEADING EDGE IS DENTED.   MAJOR REPAIR ACCOMPLISHED. INSTALLED FLUSH SKIN REPAIR ON #1LH SLAT L/E.
